# SDR SWAA2020031142351

- Difficulty date: February 27, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE BS 727 TO BS767 RBL23 WL156 HAS CORROSION AROUND NUT PLATE HOLES         EVALUATED CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT, BS727-767, R/H, FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-53-1A-2, FIG 103, DETAIL D. LOCATED, DRILLED, DEBURRED, APPLIED CHEMICAL CONVERSION COATING, PRIMED AND INSTALLED NEW R/H FLOOR TO SIDEWALL SUPPORT, BS727-767, ALL IAW SRM 51-40-05-0G-0, SRM 51-20-01-0G-0, SRM 51-40-02-0G-0, DWG 146A7500, MATERIAL, BAC1496-377 7075T-62, LOT#
